CSpace

Browse/Search Results:  1-10 of 33 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Controlling chaos in a pendulum equation with ultra-subharmonic resonances 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 42, 期号: 2, 页码: 1214-1226
Authors:  Yang, Jianping;  Jing, Zhujun
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Occurrence and underlying mechanism of multi-stripe chaotic attractors 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 41, 期号: 5, 页码: 2250-2258
Authors:  Wu, Jianxin;  Hong, Yiguang;  Chen, Guanrong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Control of chaos in a three-well duffing system 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 41, 期号: 3, 页码: 1311-1328
Authors:  Yang, Jianping;  Jing, Zhujun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Bifurcations and chaos in three-well Duffing system with one external forcing 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 40, 期号: 3, 页码: 1449-1466
Authors:  Huang, Jicai;  Jing, Zhujun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Striped attractor generation and synchronization analysis for coupled Rossler systems 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 39, 期号: 1, 页码: 322-331
Authors:  Wu, Jianxin;  Chen, Qingfei;  Hong, Yiguang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Inhibition of chaos in a pendulum equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 35, 期号: 4, 页码: 726-737
Authors:  Yang, Jianping;  Jing, Zhujun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Bifurcations of periodic orbits and chaos in damped and driven morse oscillator 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 35, 期号: 3, 页码: 486-505
Authors:  Jing, Zhujun;  Deng, Jin;  Yang, Jianping
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Complex dynamics in three-well duffing system with two external forcings 期刊论文
CHAOS SOLITONS & FRACTALS, 2007, 卷号: 33, 期号: 3, 页码: 795-812
Authors:  Jing, Zhujun;  Huang, Jicai;  Deng, Jin
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Linear feedback control, adaptive feedback control and their combination for chaos (lag) synchronization of LC chaotic systems 期刊论文
CHAOS SOLITONS & FRACTALS, 2007, 卷号: 33, 期号: 2, 页码: 419-435
Authors:  Yan, Zhenya;  Yu, Pei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Complex dynamics in Josephson system with two external forcing terms 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 30, 期号: 1, 页码: 235-256
Authors:  Yang, JP;  Feng, W;  Jing, ZJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30